MathSciNet Relay Station
MathSciNet bibliographic data
MR2132073 (2005k:82026) 82B41 (60G50)
Antal, T.; Redner, S. The excited random walk in one dimension. J. Phys. A 38 (2005), no. 12, 2555–2577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement